# SDR AALA202106219015

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,886 hours, 35,006 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDOW STUCK IN OPEN POSITION. ADJUSTED SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
